Compare

Allergy & Sinus

Sort by

Advertisement

Items   1-9  of 9

Advertisement

Related Products
Smart Sense  Allergy Relief, Indoor &
Non drowsy (when taken as directed). Loratadine tablets, 10 mg/antihistamine. Relief of: sneezing; itchy, watery eyes; runny nose; itchy throat ...
Smart Sense  Allergy Relief, Indoor &
Non drowsy (when taken as directed). Loratadine tablets, 10 mg/antihistamine. Relief of: sneezing; itchy, watery eyes; runny nose; itchy throat or nose. Original prescription strength. Compare to active ingredient of Claritin Tablets (This product is not manufactured or distributed by ...
All Day Allergy, Indoor & Outdoor Allergies,
Cetirizine hydrochloride tablets, 10 mg antihistamine. Original prescription strength. 24 hour relief of: sneezing; itchy, watery eyes, runny nose; itchy ...
All Day Allergy, Indoor & Outdoor Allergies,
Cetirizine hydrochloride tablets, 10 mg antihistamine. Original prescription strength. 24 hour relief of: sneezing; itchy, watery eyes, runny nose; itchy throat or nose. Gluten free. Compare to active ingredient of Zyrtec (This product is not manufactured or distributed by McNeil ...
Alavert Allergy Relief, Non-Drowsy, 10 mg,
Other Information: Phenylketonurics: Contains Phenylalanine 8.4 mg per tablet. Store at 68 to 77 degrees F (20 to 25 degrees ...
Alavert Allergy Relief, Non-Drowsy, 10 mg,
Other Information: Phenylketonurics: Contains Phenylalanine 8.4 mg per tablet. Store at 68 to 77 degrees F (20 to 25 degrees C). Keep in a dry place. Misc: Alavert Allergy provides 24 hours of allergy symptom relief without causing drowsiness when ...
close x